본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Journal of the Korean Mathematical Society = 대한수학회지 v.33 no.4, 1996년, pp.1047 - 1067   피인용횟수: 1

THE GEOMETRY OF LEFT-SYMMETRIC ALGEBRA

Kim, Hyuk  
  • 초록

    In this paper, we are interested in left invariant flat affine structures on Lie groups. These structures has been studied by many authors in different contexts. One of the fundamental questions is the existence of complete affine structures for solvable Lie groups G, raised by Minor [15]. But recently Benoist answered negatively even for the nilpotent case [1]. Also moduli space of such structures for lower dimensional cases has been studied by several authors, sometimes with compatible metrics [5,10,4,12].


  • 주제어

    left-symmetric algebra .   afficnely flat.  

  • 이 논문을 인용한 문헌 (1)

    1. Chang, Kyeong-Soo ; Kim, Hyuk ; Lee, Hyun-Koo 2004. "RADICALS OF A LEFT-SYMMETRIC ALGEBRA ON A NILPOTENT LIE GROUP" Bulletin of the Korean Mathematical Society = 대한수학회보, 41(2): 359~369     

 저자의 다른 논문

  • Kim, Hyuk (8)

    1. 1991 "SPACE OF GEOMETRIC STRUCTURES WHOSE DEVELOPMENTS ARE COVERINGS" Journal of the Korean Mathematical Society = 대한수학회지 28 (1): 157~166    
    2. 1991 "AFFINELY FLAT 2-TORI WITH IDENTICAL HOLONOMY" Communications of the Korean Mathematical Society = 대한수학회논문집 6 (1): 145~158    
    3. 1997 "Developing maps of affinely flat lie groups" Bulletin of the Korean Mathematical Society = 대한수학회보 34 (4): 509~518    
    4. 2003 "INVARIANT MEASURE AND THE EULER CHARACTERISTIC OF PROJECTIVELY ELAT MANIFOLDS" Journal of the Korean Mathematical Society = 대한수학회지 40 (1): 109~128    
    5. 2004 "RADICALS OF A LEFT-SYMMETRIC ALGEBRA ON A NILPOTENT LIE GROUP" Bulletin of the Korean Mathematical Society = 대한수학회보 41 (2): 359~369    
    6. 2006 "VOLUME OF C1,α-BOUNDARY DOMAIN IN EXTENDED HYPERBOLIC SPACE" Journal of the Korean Mathematical Society = 대한수학회지 43 (6): 1143~1158    
    7. 2011 "OBSTRUCTION FOR THE EXISTENCE OF A PARALLEL VOLUME FORM" Bulletin of the Korean Mathematical Society = 대한수학회보 48 (6): 1329~1339    
    8. 2013 "GEOMETRIC AND ANALYTIC INTERPRETATION OF ORTHOSCHEME AND LAMBERT CUBE IN EXTENDED HYPERBOLIC SPACE" Journal of the Korean Mathematical Society = 대한수학회지 50 (6): 1223~1256    

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • NDSL :
  • 대한수학회 : 저널
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기